Advertisement

Lobachevskii Journal of Mathematics

, Volume 35, Issue 4, pp 292–294 | Cite as

Universality for left-computably enumerable metric spaces

  • A. GavruskinEmail author
  • A. Nies
Article
  • 54 Downloads

Abstract

There exists a universal object in the class of left-computably enumerable (left-c.e.) metric spaces with diameter bounded by a constant under effective isometric embeddings. There is no such universal object in the class of all left-c.e. metric spaces.

Keywords and phrases

Polish metric space left-c.e. real left-c.e. metric spaces universal object 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Ianovski, R. Miller, S. Ng, and A. Nies, “Complexity of equivalence relations and preorders from computability theory,” J. Symbolic Logic (in press).Google Scholar
  2. 2.
    A. G. Melnikov and A. Nies, Proceedings of the American Mathematical Society 141(8), 2885 (2013).CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    A. G. Melnikov and A. Nies, in Proceedings of CiE (Springer, Berlin, 2013), pp. 320–328.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Department of Computer ScienceUniversity of AucklandAucklandNew Zealand

Personalised recommendations